# SDR SIMA20140402005

- Difficulty date: April 2, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 24,009 hours, 20,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PROXIMITY LIGHT STRIPS NR 2, NR 3 & NR 7 DAMAGED.  R & R  NR 2, NR 3 & 7  EMERGENCY PROXIMITY LIGHT STRIPS AS REQUIRED.  SEE BOW 152362 FOR INSTALLATION OF LIGHT STRIPS
